I stopped taking my antidepressant (mirtazapine) in November of 2008, which i don't know if this is related to this problem, but soon i became nauseous which progressed into vomiting in the morning. More frequently, i have been vomiting bile. I am looking into going to my physician, but i am looking for an idea of what this might be.
other things about me.
a) i'm not pregnant. i have been through multiple cycles and tests.
b) i have one kidney
c) i have a suppressed appetite and have lost 30 pounds in the past 3 months.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.